# SDR 2007UALA02441

- Difficulty date: July 5, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 44,149 hours, 15,816 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Condition: Ruptured
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL COCKPIT.  FULL COLD SUPPLIES 80 DEGREE AIR WITH HOT AIR SWITCH OFF.  STILL 80 DEGREES.  FOUND LEFT PACK BELLOWS HAS LARGE RUPTURE BETWEEN AIR PACK 1 OUTLET AND MIXER UNIT.  ALSO FOUND DUCTING PARTIALLY CLOGGED WITH LINT.  REPAIRED BELLOWS AND REMOVED LINT.  REPLACED NR 1 PACK ANTI ICE VLV, ZONE TEMP CONTROLLER, COCKPIT CABIN TEMP SENSOR, LT RECIRC FILTER, 24HK LT MIXER UNIT TEMPERATURE SENSOR AS PRECAUTIONARY.
